# SDR AALA202411076792

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 27,338 hours, 11,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD FUSELAGE EXTERNAL POWER ACCESS DOOR SURROUND DOUBLER AT STA 235.8, FROM S21R TO S22R. REPAIRED DOUBLER PER SRM 53-10-15-2R PROCEDURE 4.
